# SDR WTAA950089

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120184
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Shorted
- Location: Lt Engine
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SFO - LEFT FIRE PANEL 'DET INOP ENG/WW' LIGHT ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED LEFT ENGINE FIRE DETECTOR.  FIRE DETECTION SYSTEM OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  MFG PART NUMBER 3601-75-450/160C-5.8M.  (X)
